Bergmann, Philip J. & Russell, Anthony P., 2007, Systematics and biogeography of the widespread Neotropical gekkonid genus Thecadactylus (Squamata), with the description of a new cryptic species

Bergmann, Philip J. & Russell, Anthony P., 2007, Systematics and biogeography of the widespread Neotropical gekkonid genus Thecadactylus (Squamata), with the description of a new cryptic species, Zoological Journal of the Linnean Society 149 (3), pp. 339-370

publication ID

link to original document

https://academic.oup.com/zoolinnean/article-lookup/doi/10.1111/j.1096-3642.2007.00251.x

document provided by

Felipe